MAUDE Adverse Event Report: CALDERA MEDICAL INC. GYNECARE TVTTM RETROPUBIC SYSTEM, BLUE LASER CUT MESH; TVT-CAL-RETROPUBIC

CALDERA MEDICAL INC. GYNECARE TVTTM RETROPUBIC SYSTEM, BLUE LASER CUT MESH; TVT-CAL-RETROPUBIC
Model Number 830041BL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Dyspareunia (4505); Genital Bleeding (4507)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned.Based on the available information, it has been determined that no corrective or preventive action will be proposed at this time.This complaint will be documented and monitored through post-market surveillance activities.If additional information becomes available, the investigation will be updated as necessary.The manufacturing number is (b)(4).
 
Event or Problem Description
The mhra health authority reported the following: there has been ongoing dyspareunia (painful intercourse) and vaginal bleeding for the past two years.A 0.5 cm area of mesh extrusion has been observed at the mid-urethra, located just to the left of the midline.This case should be discussed at the mdt (multidisciplinary team meeting), and a referral to a specialized mesh center is recommended.The availability of the device is currently unknown.Mhra reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information: d4, d5, e3, h4, h6 , h11.Investigation results: an analysis of the product could not be performed since a physical sample was not received for evaluation."a manufacturing record evaluation was performed for the finished lot number 3474132 (product code 830041bl), and no non-conformances / manufacturing irregularities were identified.Expiration date: 31.Oct.2013 manufacturing date: 26.Oct.2010" as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition; therefore, it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable the manufacturing number is: (b)(4).

Brand Name
GYNECARE TVTTM RETROPUBIC SYSTEM, BLUE LASER CUT MESH
Common Device Name
TVT-CAL-RETROPUBIC
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDER MEDICAL SARL-NAUCHATEL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
MDR Report Key23482707
Report Number3003990090-2025-01718
Device Sequence Number9496351
Product Code OTN
UDI-Device Identifier10705031062290
UDI-Public10705031062290
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K033568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2013
Device Model Number830041BL
Device Lot Number3474132
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer11/13/2026
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale